Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

CURRENTS ON THE SURFACE OF AN INFINITE CYLINDER EXCITED BY AN AXIAL SLOT

C. H. PAPAS and RONOLD KING
Quarterly of Applied Mathematics
Vol. 7, No. 2 (JULY, 1949), pp. 175-182
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43633352
Page Count: 8
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
CURRENTS ON THE SURFACE OF AN INFINITE CYLINDER EXCITED BY AN AXIAL SLOT
Preview not available

Page Thumbnails

  • Thumbnail: Page 
175
    175
  • Thumbnail: Page 
176
    176
  • Thumbnail: Page 
177
    177
  • Thumbnail: Page 
178
    178
  • Thumbnail: Page 
179
    179
  • Thumbnail: Page 
180
    180
  • Thumbnail: Page 
181
    181
  • Thumbnail: Page 
182
    182